# SDR A6WA201543392

- Difficulty date: December 19, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 30,100 hours, 28,996 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

DURING QUARTERING HEADWIND OF GUSTING 20 KTS ON TO THE FIRST OFFICERS ASI READS 20 KTS ABOVE THE CAPTAINS.  ABORTED TO AT 60 KTS IND ON CAPTAINS ASI.  BTMS READS 5433.  DID NOT NOTE STBY ASI INDICATION.  ACFT WAS JUST DE-ICED PRIOR TO TAKEOFF.  PURGED PITOT STATIC SYS IAW AMM 24-11-00, FOUND SMALL AMOUNT OF WATER IN RT PITOT LINE.  PERFORMED BITE TEST FOR ADC IAW AMM 34-13-00, OPERATIONS CHECKED GOOD.  PERFORMED PITOT STATIC TEST IAW SUPP 12-055, OPERATIONS CHECKED GOOD.
